Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 821, NWS Norman, OK

June 18, 2025Jackson County, Tillman County, Oklahoma; Hardeman County, Wilbarger County, Texas

NWS Norman, OK issued this severe thunderstorm warning at Jun 18, 2025, 6:24 PM CDT for Jackson County, Tillman County, Oklahoma; Hardeman County, Wilbarger County, Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2025, 6:24 PM CDT (23:24 UTC)
Expired
Jun 18, 2025, 7:15 PM CDT
In force
51 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Jackson County, OK, Tillman County, OK, Hardeman County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 48 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 6:10 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2025-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 90 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2025-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
90 J/kg
Mixed-layer CIN
-390 J/kg
Mixed-layer LCL
989 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted.

075 
WUUS54 KOUN 182324
SVROUN
OKC065-141-TXC197-487-190015-
/O.NEW.KOUN.SV.W.0821.250618T2324Z-250619T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
624 PM CDT Wed Jun 18 2025

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Southern Jackson County in southwestern Oklahoma...
  West central Tillman County in southwestern Oklahoma...
  Northwestern Wilbarger County in northern Texas...
  East central Hardeman County in northern Texas...

* Until 715 PM CDT.

* At 622 PM CDT, severe thunderstorms were located 3 miles south of 
  Humphreys, 3 miles south of Elmer, and near Eldorado. These storms 
  are drifting slowly southeast.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Tipton, Eldorado, Elmer, Humphreys, Odell, and Hess.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storms have been producing funnel clouds. Remain alert for a 
possible tornado! Tornadoes can develop quickly from severe 
thunderstorms. If you spot a tornado go at once into the basement or 
small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3451 9967 3452 9967 3453 9940 3458 9919
      3442 9901 3430 9926 3436 9969 3451 9974
TIME...MOT...LOC 2322Z 328DEG 4KT 3451 9923 3444 9937 3451 9966 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

..speg.
1 follow-up statement
540 
WWUS54 KOUN 182349
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
649 PM CDT Wed Jun 18 2025

OKC065-141-TXC197-487-190015-
/O.CON.KOUN.SV.W.0821.000000T0000Z-250619T0015Z/
Jackson OK-Tillman OK-Wilbarger TX-Hardeman TX-
649 PM CDT Wed Jun 18 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHERN JACKSON...WEST CENTRAL TILLMAN...NORTHWESTERN WILBARGER
AND EAST CENTRAL HARDEMAN COUNTIES...

At 646 PM CDT, severe thunderstorms were located along a line
extending from 4 miles southeast of Elmer to 3 miles southeast of
Eldorado, moving southeast at 10 mph.

HAZARD...60 mph wind gusts, quarter size hail and funnel clouds.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Tipton, Eldorado, Elmer, Humphreys, Odell, and Hess.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions are favorable for the formation of funnel clouds and 
brief, weak tornadoes. Most funnel clouds will not reach the ground, 
but if a tornado is observed, seek shelter indoors.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3451 9967 3452 9967 3453 9940 3458 9919
      3442 9901 3430 9926 3436 9969 3451 9974
TIME...MOT...LOC 2346Z 319DEG 10KT 3446 9928 3445 9960 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

..speg.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:07 PM CDT, 17 minutes earlier. Its key messages:

  • Updated at 604 PM CDT Wed Jun 18 2025
  • Severe thunderstorms are possible today and into the evening hours.
  • Above-average temperatures and dry conditions Thursday and into early next week. Could see heat indices from 100-105 degrees Friday.
Area forecast discussion, Jun 18, 6:07 PM CDT, 17 minutes before
Area Forecast Discussion
National Weather Service Norman OK
607 PM CDT Wed Jun 18 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 604 PM CDT Wed Jun 18 2025

- Severe thunderstorms are possible today and into the evening
  hours.

- Above-average temperatures and dry conditions Thursday and into
  early next week. Could see heat indices from 100-105 degrees
  Friday.

&&

.NEAR TERM...
(Rest of today and tonight)
Issued at 244 PM CDT Wed Jun 18 2025

Parts of our forecast area will be under a risk for severe storms
this afternoon into the evening.  Our cold front/surface moisture
boundary was stalled across northwest Oklahoma while guidance
suggesting it will remain nearly stationary.  Expecting much of the
stratus to erode or break up at least north of I-44 as afternoon
heating destabilizes the air and breaking the mid-level cap for
convection initiation. Although the cap should hold near and well
behind the surface front, expecting initiation south of I-40 with
the higher severe risk near, south, and east of the I-44 corridor
where the strongest moisture & instability will be.  Strong surface-
based instability up to 4000 J/kg of CAPE in the higher risk area
could support supercell thunderstorms capable of producing large
hail and damaging wind gusts into the evening hours.  Although
tornados are possible with any supercells, that risk will be lower
as the deep-layer shear values decrease with the exiting shortwave.
Expecting any convection to ramp down toward the midnight hours when
storm POPs are completely out of our forecast.

&&

.SHORT TERM...
(Thursday through Friday night)
Issued at 244 PM CDT Wed Jun 18 2025

An upper ridge over the western U.S. starts building in on Thursday
starting a drying trend as far as rainfall.  We'll also see hotter
slightly above normal temperatures under the ridging with widespread
90s highs.  South winds increase on Friday with a tightening
pressure gradient keeping it breezy and a bit gusty during the
afternoon while mixing into increasing low-level jet flow.  Moisture
advection from the southerly flow will maintain muggy/humid
conditions as well producing 100-105 degree heat indices on Friday
afternoon.

&&

.LONG TERM...
(Saturday through Tuesday)
Issued at 125 AM CDT Wed Jun 18 2025

Warm, breezy, and dry conditions continue over the weekend. Low
shower and storm chances return early next week as an upper trough
moves over the western CONUS.

&&

.AVIATION...
(00Z TAFS)
Issued at 604 PM CDT Wed Jun 18 2025

Have a couple of hours of storm potential that may impact LAW/SPS.
Otherwise, expect mainly clear skies and light winds tonight.
Winds will pick up from the south and southwest during the day
Thursday with some gusts over 20kts at CSM/WWR.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  70  93  74  94 /  20   0   0   0
Hobart OK         70  97  74  98 /  20   0   0   0
Wichita Falls TX  73  96  76  97 /  30   0   0   0
Gage OK           64  94  72  96 /   0   0   0   0
Ponca City OK     67  92  72  95 /   0   0   0   0
Durant OK         75  93  75  94 /  30  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

NEAR TERM...68
SHORT TERM...68
LONG TERM....01
AVIATION...30

In the hours before

Special weather statement, Jun 18, 5:14 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Norman OK
514 PM CDT Wed Jun 18 2025

OKZ027-038-039-182245-
Grady OK-Stephens OK-Comanche OK-
514 PM CDT Wed Jun 18 2025

...A strong thunderstorm will impact portions of northeastern
Comanche, southwestern Grady and northwestern Stephens Counties
through 545 PM CDT...

At 514 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Sterling, moving east at 5 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Elgin, Sterling, eastern Fort Sill, and Central High.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3466 9833 3478 9830 3474 9796 3450 9814
TIME...MOT...LOC 2214Z 266DEG 5KT 3468 9824

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

MDU
Local storm report, Jun 18, 5:36 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
536 PM CDT Wed Jun 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     Hail             6 S Sterling            34.67N 98.19W
06/18/2025  E1.00 Inch       Comanche           OK   CO-OP Observer

&&
Local storm report, Jun 18, 5:41 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
541 PM CDT Wed Jun 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     Hail             6 NW Central High       34.66N 98.17W
06/18/2025  E1.25 Inch       Comanche           OK   Trained Spotter

&&
Special weather statement, Jun 18, 6:00 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Norman OK
600 PM CDT Wed Jun 18 2025

OKZ037-038-182330-
Tillman OK-Comanche OK-
600 PM CDT Wed Jun 18 2025

...A strong thunderstorm will impact portions of southwestern
Comanche and northeastern Tillman Counties through 630 PM CDT...

At 600 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles east of Manitou. This storm was nearly stationary.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southwestern
Comanche and northeastern Tillman Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3448 9898 3458 9894 3457 9868 3437 9883
TIME...MOT...LOC 2300Z 302DEG 4KT 3453 9890

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

..speg.
Local storm report, Jun 18, 6:05 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
605 PM CDT Wed Jun 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     Hail             5 N Hulen               34.58N 98.21W
06/18/2025  E1.25 Inch       Comanche           OK   Public

            Report from mPING: Half Dollar (1.25 in.).

&&
Local storm report, Jun 18, 6:21 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
621 PM CDT Wed Jun 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     Hail             6 W Central High        34.59N 98.20W
06/18/2025  E2.00 Inch       Comanche           OK   Trained Spotter

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:13 PM CDTSevere Thunderstorm WarningOUNGrant, Kay47 min
Jun 17, 7:34 PM CDTSpecial Weather StatementOUNEllis26 min
Jun 17, 7:48 PM CDTAreal Flood AdvisoryOUNGrant, Kay3 hr
Jun 17, 7:52 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills38 min
Jun 17, 7:56 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNKay49 min
Jun 17, 8:04 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Woodward41 min
Jun 17, 8:04 PM CDTTornado WarningOUNEllis, Roger Mills41 min
Jun 17, 8:17 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward43 min
Jun 17, 8:24 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCuster, Dewey, Ellis, Roger Mills51 min
Jun 17, 8:29 PM CDTTornado WarningOUNEllis, Roger Mills16 min
Jun 17, 8:36 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Woodward39 min
Jun 17, 8:40 PM CDTSevere Thunderstorm WarningOUNKay35 min
Jun 17, 8:58 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Custer, Dewey, Ellis, Major, Roger Mills and 1 more47 min
Jun 17, 9:00 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods45 min
Jun 17, 9:39 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Kay, Noble51 min
Jun 17, 9:41 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Caddo, Canadian, Custer, Dewey, Garfield and 2 more49 min
Jun 17, 9:48 PM CDTTornado WarningOUNGarfield, Grant27 min
Jun 17, 9:55 PM CDTTornado Warning Tornado observedOUNGarfield, Major35 min
Jun 17, 9:56 PM CDTTornado WarningOUNBlaine, Canadian, Kingfisher34 min
Jun 17, 10:09 PM CDTTornado Warning Tornado observedOUNGarfield, Grant, Kay, Noble36 min
Jun 17, 10:19 PM CDTTornado WarningOUNGarfield, Noble26 min
Jun 17, 10:22 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Canadian, Garfield, Kingfisher, Lincoln, Logan and 4 more38 min
Jun 17, 10:24 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield, Grant, Kay, Noble66 min
Jun 17, 10:30 PM CDTTornado WarningOUNCanadian, Kingfisher, Logan, Oklahoma30 min
Jun 17, 10:40 PM CDTTornado WarningOUNGarfield, Logan, Noble, Payne35 min
Jun 17, 10:43 PM CDTTornado WarningOUNGarfield, Noble32 min
Jun 17, 10:50 PM CDTTornado WarningOUNKay25 min
Jun 17, 10:56 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCanadian, Garfield, Kingfisher, Lincoln, Logan, Noble and 3 more49 min
Jun 17, 10:59 PM CDTTornado WarningOUNLincoln, Logan, Oklahoma11 min
Jun 17, 11:25 PM CDTTornado WarningOUNLincoln, Pottawatomie14 min
Jun 17, 11:27 PM CDTAreal Flood AdvisoryOUNEllis, Harper, Woodward2 hr
Jun 17, 11:29 PM CDTSpecial Weather StatementOUNMajor31 min
Jun 17, 11:41 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Payne, Pottawatomie, Seminole34 min
Jun 17, 11:45 PM CDTSpecial Weather StatementOUNGarfield45 min
Jun 18, 12:04 AM CDTAreal Flood AdvisoryOUNDewey, Garfield, Major, Woods, Woodward3 hr
Jun 18, 12:07 AM CDTSpecial Weather StatementOUNHarper, Woods, Woodward53 min
Jun 18, 12:12 AM CDTSpecial Weather StatementOUNLincoln, Pottawatomie, Seminole48 min
Jun 18, 12:51 AM CDTAreal Flood WarningOUNBlaine, Dewey, Garfield, Kingfisher, Logan, Major and 2 more19 min
Jun 18, 12:56 AM CDTSpecial Weather StatementOUNLogan34 min
Jun 18, 12:58 AM CDTAreal Flood WarningOUNKay3 hr
Jun 18, 1:10 AM CDTFlash Flood WarningOUNBlaine, Dewey, Garfield, Kingfisher, Logan, Major and 2 more110 min
Jun 18, 1:18 AM CDTFlash Flood WarningOUNLincoln, Logan, Payne3 hr
Jun 18, 1:30 AM CDTAreal Flood AdvisoryOUNBlaine, Kingfisher, Lincoln, Logan3 hr
Jun 18, 1:47 AM CDTFlash Flood WarningOUNLogan4 hr
Jun 18, 1:57 AM CDTAreal Flood AdvisoryOUNCanadian, Kingfisher, Logan, Oklahoma3 hr
Jun 18, 2:10 AM CDTSpecial Weather StatementOUNOklahoma35 min
Jun 18, 2:24 AM CDTSpecial Weather StatementOUNDewey36 min
Jun 18, 2:45 AM CDTSpecial Weather StatementOUNCuster30 min
Jun 18, 2:51 AM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie3 hr
Jun 18, 2:51 AM CDTRiver Flood AdvisoryOUNBlaine, Canadian24 hr
Jun 18, 2:56 AM CDTRiver Flood AdvisoryOUNKingfisher, Logan42 hr
Jun 18, 2:59 AM CDTFlash Flood WarningOUNOklahoma4 hr
Jun 18, 3:02 AM CDTRiver Flood WarningOUNPayne59 hr
Jun 18, 3:04 AM CDTRiver Flood WarningOUNGrant, Kay, Noble29 hr
Jun 18, 3:06 AM CDTRiver Flood WarningOUNGrant, Kay53 hr
Jun 18, 3:58 AM CDTFlash Flood WarningOUNBlaine3 hr
Jun 18, 4:17 AM CDTSpecial Weather StatementOUNCanadian28 min
Jun 18, 4:50 AM CDTSpecial Weather StatementOUNCanadian40 min
Jun 18, 4:55 AM CDTSpecial Weather StatementOUNPottawatomie50 min
Jun 18, 5:26 AM CDTSpecial Weather StatementOUNCaddo34 min
Jun 18, 5:32 AM CDTSpecial Weather StatementOUNCanadian43 min
Jun 18, 5:52 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain38 min
Jun 18, 6:07 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
Jun 18, 6:14 AM CDTAreal Flood AdvisoryOUNHughes, Lincoln, Pottawatomie, Seminole3 hr
Jun 18, 6:25 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain50 min
Jun 18, 6:45 AM CDTSpecial Weather StatementOUNPottawatomie30 min
Jun 18, 7:05 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie40 min
Jun 18, 7:40 AM CDTSpecial Weather StatementOUNPottawatomie35 min
Jun 18, 8:05 AM CDTRiver Flood AdvisoryOUNLogan, Payne30 hr
Jun 18, 8:17 AM CDTSpecial Weather StatementOUNPontotoc28 min
Jun 18, 8:28 AM CDTRiver Flood AdvisoryOUNPottawatomie, Seminole3 hr
Jun 18, 8:30 AM CDTRiver Flood AdvisoryOUNLogan29 hr
Jun 18, 8:33 AM CDTRiver Flood AdvisoryOUNKingfisher24 hr
Jun 18, 9:21 AM CDTAreal Flood AdvisoryOUNCoal, Hughes, Pontotoc, Pottawatomie, Seminole3 hr
Jun 18, 11:03 AM CDTAreal Flood WarningOUNKay8 hr
Jun 18, 11:06 AM CDTRiver Flood WarningOUNPottawatomie, Seminole16 hr
Jun 18, 11:16 AM CDTAreal Flood WarningOUNLincoln8 hr
Jun 18, 5:14 PM CDTSpecial Weather StatementOUNComanche31 min
Jun 18, 5:16 PM CDTSevere Thunderstorm WarningOUNComanche, Grady, Stephens44 min
Jun 18, 5:50 PM CDTSevere Thunderstorm WarningOUNComanche, Stephens40 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2025Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.